Factorization of matrix functions with subgroup supported Fourier coefficients

Leiba Rodman, Ilya M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

It is proved that if a Wiener class matrix function on a connected compact abelian group admits a factorization with respect to a connected compact abelian supergroup, then it admits a factorization with respect to the original group. In particular, all factorization indices are characters of the original group. An illustrative example is considered.

Original languageEnglish (US)
Pages (from-to)604-613
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume323
Issue number1
DOIs
StatePublished - Nov 1 2006

Keywords

  • Linearly ordered groups
  • Wiener algebras
  • Wiener-Hopf factorization

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Factorization of matrix functions with subgroup supported Fourier coefficients'. Together they form a unique fingerprint.

Cite this